当前位置: 首页 > 科学研究 > 发表论文 >
发表论文
  • 1. Algebraic surfaces whose canonical image has a pencil of rational curves of degree two, Math. Z. 209 (1992), no. 1, 67-74.

  • 2.William Y.C. Chen, Integral matrices with given row and column sums, J. Combin. Theory Ser. A 61 (1992) 153–172. [citations 11].

  • 3.William Y.C. Chen and Gian-Carlo Rota, q-Analogs of the principle of inclusion--exclusion and permutations of restricted position, Discrete Math. 104 (1992) 7–22. [citations 24].

联系我们

地址:天津市海河教育园区雅观路135号32号教学楼,300350
邮箱:maths@tju.edu.cn
电话:+86 (0)22 27402850
传真:+86 (0)22 27402850

Copyright@2017 天津大学数学学院 版权所有

扫码关注学院最新动态